View Full Version : Adding Wellbutrin to Adderall, feel horrible


ScrambledSpunky
10-12-11, 12:44 PM
I started taking wb on monday afternoon, 5pm, 150 sr. didn't feel much of anything. Tuesday I took wb sr 150 with my adderall xr 30 at 7:30 am, and felt like my addy wasn't quite as effective. Also had some mild GI upset. By noon my brain was in a fog, so I took my afternoon addy ir 10 (which I usually take around 1:30-2:00) and it only helped with concentration for like an hour. I had total brain fog and could not think at all. I felt dumb. I took my second wb sr 150 at 3:00 and didn't feel anything.

This morning, day 3, I took the wb at 5:30 am, and addy xr at 7:30. I was very tired after the wb, and after I took the addy, I felt so tired I thought I would fall asleep at my desk. When the addy kicked in, I had about 45 min of concentration. After that, severe brain fog, nausea, and an overall not good feeling took over. It is 11:30 and I still feel like crap and I'm starting to get a headache. I had to leave work I feel so bad.

Should I take my addy ir this afternoon?
Should I take the second wb?
Should I skip my addy altogether for awhile while I adjust to wb if I'm not going to focus anyway?

I feel horrible and need advice!!!!! Anyone else have this experience?

hollywood
10-12-11, 02:28 PM
fairly common response I'd say . For some reason or another when you begin wellbutrin you will likely have this result. It will fade though, you will notice later in the day or evening the crash that you had previously will get less noticeable and a bit smoother. This effect is additive with the 300xl wellbutrin dose which I believe is more effective. You will not feel your adderall kick so to speak with the wellbutrin onboard since it is a stimulant that is active 24 hours . So you will become more stable. It's one of those things though, you may require that deep focus that the stimulant provides, I know I often do but right now I'm on wellbutrin 300xl trying to stabilize the equation.

ScrambledSpunky
10-12-11, 02:47 PM
Do you know if having adderall in my system would make the wb side effects worse? How long before brain fog lifts? Adderall works great for my ADHD, I started wb for depression because I didn't want to be tired and heard wb worked well with adderall. I dont know if wb will be worth it if I'm tired and in a fog all the time.

Kimmy1
10-12-11, 03:00 PM
Is the same doc giving you the wellbutrin that's giving you the Adderall?
EVERYONE'S DIFFERENT, but I know I didn't like the effects of it with either Adderall and Ritalin.
Neither Addy or Ritalin spiked my BP, but wellbutin did, even by itself.
Although it's supposed to be less sedating for most people, it may be effecting you differently.

hollywood
10-12-11, 03:10 PM
wellbutrin doesn't work right away . In my experience it takes 4-6 weeks to get any benefit from wellbutrin . At the start yes I felt foggy and hazy thats totally normal. Its just your getting more reuptake than your body is used to and you have to adjust prior to seeing any benefit. You may feel kind of foggy , but you do not feel tired, that feeling is overly calm that you describe, the brain fog may be there but your not tired from wellbutrin. You will get a kick from it in about 3 weeks maybe less. Hang in there. If you don't like it after 4 weeks you can stop , it's easy to stop .

ScrambledSpunky
10-12-11, 03:27 PM
Yes it's the same dr thats prescribing both meds. It's good to hear that the side effects will go away. The sleepiness is very odd though. I'm never THAT tired, even when I've only had a couple hours of sleep, and I had a full 8 last night. I didn't perceive it to be a "calm" feeling though. It felt like taking a sleeping pill and trying to stay awake. I'm going to skip my afternoon adderall ir, and take my second wb sr. at least I'm at home where I can feel crappy comfortably lol.

hollywood
10-12-11, 04:06 PM
true. Crappy is never that bad at home for some odd reason , you can halfway think when your at home and feel that way . Never at work though.

riloal
10-20-11, 06:40 AM
Hi i,m on day 8 with wellbutrin 150xr, today i fee I have a headache, neck tension, my legs are flat, And my mind it,s in blank, i can't remember last things, and i have difficulty to speak either. It,s a little scary. My question is do you think with time these symptons will subside, it,s normal to feel like this until the medication starts to work? Thanks
<!-- / message -->